Jenny Fuselier

Fuselier, Jenny
Jenny Fuselier
Associate Professor of Mathematics
Education
  • B.S., Ph.D. Texas A&M University

Research and Creative Activities

  • Number theory
  • Teaching and learning of mathematics

 

Selected Publications

  • (with L. Long, R. Ramakrishna, H. Swisher, F.T. Tu) “Hypergeometric series, truncated hypergeometric series, and Gaussian hypergeometric functions,” 1-111. To appear in Memoirs of the American Mathematical Society.

 

  • (with A. Deines, L. Long, H. Swisher, F.T. Tu) “Hypergeometric series, truncated hypergeometric series, and Gaussian hypergeometric functions,” Directions in Number Theory: Proceedings of the 2014 WIN3 (2016), 125–160.

 

  • (with A. Deines, L. Long, H. Swisher, F.T. Tu) “Generalized Legendre curves and quaternionic multiplication,”Journal of Number Theory 161 (2016), 175-203.

 

  • (with D. McCarthy) “Hypergeometric type identities in the p-adic setting and modular forms,” Proceedings of the American Mathematical Society 144 (2016), 1493-1508.

 

  • (with A. Graham-Squire, R. Lamb, K. O’Hara, L. Zack) “Flipping Freshman Mathematics,” PRIMUS 25: 9-10 (2015), 803-813.

 

  • (with M.J. Bertin, A. Feaver, M. Lalin, M. Manes) “Mahler measure of some singular K3-surfaces,”Contemporary Mathematics 606 (2013), 149-169.

 

  • “Traces of Hecke operators in level 1 and Gaussian hypergeometric functions,” Proceedings of the American Mathematical Society 141 (2013), 1871-1881.

 

  • “Hypergeometric functions over Fp and relations to elliptic curves and modular forms,” Proceedings of the American Mathematical Society 138 (2010), 109-123.

 

Professional Memberships:

  • American Mathematical Society
  • Mathematical Association of America
  • AWM